# SDR IPXA2024121143530

- Difficulty date: December 11, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 92,136 hours, 21,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6 OVHD PANEL EMERGENCY LIGHTS UNARMED LIGHT INOP FOUND CAP ASSY BROKEN. CAP ASSY AND LAMPS REPLACED IAW IPC 33-51-08-30B
